I definitely understand what you're saying, as these flutters can overtake your life. There is one thing here I need to mention however. Seven years ago the doctor put me on Toporol for high blood pressure. I liked it because it not only slowed down my pounding heart but it seemed to lessen my anxiety, which I always have anyway. In the last six months my PVC's/a-fig, whatever you call it, has increased dramatically. But what I noticed this time as opposed to when I was younger, was that my heartrate not only skipped beats but the beats drastically slowed down. It was making me breathless at times and very scared. Then I started reading about Toporol on the internet. This beta blocker was (and still is) used for people with a-fib, supposedly to regulate heartbeats - but then I read more recent articles which are NOW saying Toporol can make your condition WORSE! Since I stopped taking it, my heartbeats for the most part have gone back to normal. Doesn't mean I don't have the condition anymore; but maybe it was slowing down my heart TOO much. It really upsets me that the medical community can change their opinion on drugs so often....one minute something is good for you, the next thing is that they're bad. Who's to ever know. Anyway, just a warning I'm sharing with you. You might want to discuss this with your doc. If your heartbeats are very fast most of the time, maybe the Toporol is good for you. Now I'm just concerned what I can go on for my blood pressure.